# SDR SIMA972411

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, MAINTENANCE DISCOVERED NUMEROUS EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT POSITION 10WL IAW JIC 33-51-21-RAI-10010-003.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
